Statistical properties of a modified standard map in quantum and classical regimes - Publikacja - MOST Wiedzy

Wyszukiwarka

Statistical properties of a modified standard map in quantum and classical regimes

Abstrakt

We present a model—a modified standard map. This model has interesting properties that allow quantum–classical correspondences to be studied. For some range of parameters in the classical phase space of this model, there exist large accelerator modes. We can create a family of maps that have large accelerator modes.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
NONLINEAR DYNAMICS nr 95, strony 2867 - 2874,
ISSN: 0924-090X
Język:
angielski
Rok wydania:
2019
Opis bibliograficzny:
Pepłowski P., Weber P.: Statistical properties of a modified standard map in quantum and classical regimes// NONLINEAR DYNAMICS. -Vol. 95, iss. 4 (2019), s.2867-2874
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s11071-018-4727-7
Weryfikacja:
Politechnika Gdańska

wyświetlono 25 razy

Publikacje, które mogą cię zainteresować

Meta Tagi